MathSciNet Relay Station
MathSciNet bibliographic data
MR2823682 35Q35 (35B25 35D30 76W05)
Kwon, Young-Sam; Trivisa, Konstantina On the incompressible limits for the full magnetohydrodynamics flows. J. Differential Equations 251 (2011), no. 7, 1990–2023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement